Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Mappings between function spaces


Authors: Robert G. Bartle and Lawrence M. Graves
Journal: Trans. Amer. Math. Soc. 72 (1952), 400-413
MSC: Primary 46.3X
DOI: https://doi.org/10.1090/S0002-9947-1952-0047910-X
MathSciNet review: 0047910
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Banach, Théorie des opérations linéaires, Warsaw, 1932.
  • [2] N. Bourbaki, Topologie générale, chap. 9, Paris, 1948.
  • [3] J. A. Dieudonné, Une généralisation des espaces compacts, J. Math. Pures Appl. vol. 23 (1944) pp. 65-76. MR 0013297 (7:134f)
  • [4] L. M. Graves, Riemann integration and Taylor's theorem in general analysis, Trans. Amer. Math. Soc. vol. 29 (1927) pp. 163-177. MR 1501382
  • [5] -, Some mapping theorems, Duke Math. J. vol. 17 (1950) pp. 111-114. MR 0035398 (11:729e)
  • [6] E. Hille, Functional analysis and semi-groups, Amer. Math. Soc. Colloquium Publications, vol. 31, 1948. MR 0025077 (9:594b)
  • [7] A. H. Stone, Paracompactness and product spaces, Bull. Amer. Math. Soc. vol. 54 (1948) pp. 977-982. MR 0026802 (10:204c)
  • [8] S. Lefschetz, Algebraic topology, Amer. Math. Soc. Colloquium Publications, vol. 27, 1942. MR 0007093 (4:84f)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.3X

Retrieve articles in all journals with MSC: 46.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1952-0047910-X
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society